# SDR USAA2014120100014

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 20,179 hours, 8,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT STAY LOCKED IN OPEN POSITION.  REPLACED UPPER & LOWER BUSHINGS FOR SECONDARY ROD ON 1L DOOR GUST LOCK MECHANISM IAW TSM 52-11-00-810-822-A & AMM 52-11-12-400-802-A.
